# SDR DALA2023011300274

- Difficulty date: January 12, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 85,832 hours, 17,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Screw
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 1708 EXIT ROW SIGN AT 33A, MISSING SCREW OR SCREW IS COMING OUT. CORRECTIVE ACTION: SECURED FASTENER, EXIT SIGN 33A (9879691)
